Asymptotics for the modified Boussinesq equation in one space dimension

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We consider the Cauchy problem for the modified Boussinesq equation in one space dimension where a > 0: We study the large time asymptotics of solutions to the Cauchy problem for the modified Boussinesq equation. We apply the factorization technique developed recently in papers [5], [6], [7], [8].

Original languageEnglish
Pages (from-to)239-294
Number of pages56
JournalAdvances in Differential Equations
Volume23
Issue number3-4
Publication statusPublished - 2018 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotics for the modified Boussinesq equation in one space dimension'. Together they form a unique fingerprint.

Cite this